×

Théorie des déformations de structures. (French) Zbl 0302.58012

MSC:

58H05 Pseudogroups and differentiable groupoids
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] Leipziger Berichte , 1891 , 1895 .
[2] Vessiot ( E. ) : [2] Sur la théorie des groupes continus ( Ann. scient. Éc. Norm. Sup. , 3 e série, t. 20 , 1903 , p. 411 - 451 ). Numdam | MR 1509031 | JFM 34.0183.02 · JFM 34.0183.02
[3] Pommaret ( J.F. ) : [3] Étude interne des systèmes linéaires d’équations aux dérivées partielles ( Ann. Inst. Henri Poincaré , vol. XVII , n^\circ 2 , 1972 , p. 131 - 158 ). Numdam | Zbl 0253.35015 · Zbl 0253.35015
[4] Spencer ( D.C. ) et Kumpera ( A. ) : [4] Lie equations I-Study 73 ( Princeton University Press , 1972 ). Zbl 0258.58015 · Zbl 0258.58015
[5] Guillemin ( V.W. ) et Sternberg ( S. ) : [5] The Lewy counterexample and the local equivalence problem for G-structures ( J. Differential Geometry , t. 1 , 1967 , p. 127 - 131 ). MR 222800 | Zbl 0159.23401 · Zbl 0159.23401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.